# SDR HALA2010081400366

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,316 hours, 31,393 cycles
- Engine: Ge CF680
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601279
- Condition: Damaged
- Location: Lt Hf System
- Part time: 15,822 hours, 3,058 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT HF INOP (VOICE AND DATA MODES).   REPLACED LT COUPLER, OPS CHECK OK IAW MM23-11-01.
